The Community for Technology Leaders
2013 Sixth International Conference on Business Intelligence and Financial Engineering (BIFE) (2013)
Hangzhou,, China
Nov. 14, 2013 to Nov. 16, 2013
ISBN: 978-1-4799-4778-2
pp: 633-637
ABSTRACT
Based on the smoothing NCP function, we first reformulate the generalized nonlinear complementarity problem over a polyhedral cone as a smoothing system of equations, and then propose a new smoothing inexact Newton method for solving it. In each iteration, the corresponding linear system is solved only inexact solution. Under suitable conditions, we show that any accumulation point of the generated sequence is a solution of the generalized nonlinear complementarity problem. For the proposed method, we also obtain its global convergence under weaker conditions, and we further establish its local super linear(quadratic) convergence under the BD-regular assumption.
INDEX TERMS
Smoothing methods, Convergence, Optimization, Newton method, Equations, Vectors
CITATION

K. Su and X. Lu, "A New Smoothing Inexact Newton Method for Generalized Nonlinear Complementarity Problem," 2013 Sixth International Conference on Business Intelligence and Financial Engineering (BIFE), Hangzhou,, China, 2013, pp. 633-637.
doi:10.1109/BIFE.2013.130
120 ms
(Ver 3.3 (11022016))